# SDR SWAA2024070898044

- Difficulty date: June 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV 2024-361597<[01] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BETWEEN BS 277 TO BS 294.5 AND BL 0 FWD GALLEY AREA IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9 AND BOEING 737-700 DRAWING 141A5400 SHEET 20 REV -.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BETWEEN BS 277 TO BS 294.5 AND BL 0 FWD GALLEY AREA IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9 AND BOEING 737-700 DRAWING 141A5400 SHEET 20 REV -.SEE INDIVIDUAL SIGN OFF BELOW.
